# SDR SWIA2018102545168

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 40,971 hours, 34,602 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE CAUTION FOLLOWED BY NOSE DOOR OPEN WARNING MESSAGES.  THEY CLEARED ON THEIR OWN AFTER APPROXIMATELY 15 SECONDS.  WORK IN PROGRESS.
